Communications in Mathematical Physics

Ergodicity of eigenfunctions for ergodic billiards

Steven Zelditch and Maciej Zworski

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 175, Number 3 (1996), 673-682.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104276097

Mathematical Reviews number (MathSciNet)
MR1372814

Zentralblatt MATH identifier
0840.58048

Subjects
Primary: 58G25
Secondary: 58F11 58G15

Citation

Zelditch, Steven; Zworski, Maciej. Ergodicity of eigenfunctions for ergodic billiards. Comm. Math. Phys. 175 (1996), no. 3, 673--682. https://projecteuclid.org/euclid.cmp/1104276097


Export citation